Illinois Journal of Mathematics

On a problem of stolzenberg in polynomial convexity

H. Alexander

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 22, Issue 1 (1978), 149-160.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256048842

Digital Object Identifier
doi:10.1215/ijm/1256048842

Mathematical Reviews number (MathSciNet)
MR0473230

Zentralblatt MATH identifier
0376.32013

Subjects
Primary: 32E20: Polynomial convexity

Citation

Alexander, H. On a problem of stolzenberg in polynomial convexity. Illinois J. Math. 22 (1978), no. 1, 149--160. doi:10.1215/ijm/1256048842. https://projecteuclid.org/euclid.ijm/1256048842


Export citation